# SDR SWIA200515634

- Difficulty date: September 30, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 4,953 hours, 4,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2ND AND 3RD ROWS OF EMERGENCY EXIT LIGHTS INTERMITTENT.  REPLACED FA STATION TOGGLE SWITCH.  OPERATIONAL CHECK GOOD IAW MM 33-51-01 AND 33-51-00.
